On 2-factors with k components

Sárközy, Gábor (2008) On 2-factors with k components. Discrete Mathematics, 308 (10). pp. 1962-1972.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:32
Last Modified: 11 Dec 2012 15:32
URI: https://eprints.sztaki.hu/id/eprint/5675

Update Item Update Item